Inter-temporal discounting and uniform impatience
AbstractThe uniform impatience hypothesis, a joint requirement on endowments and preferences, was imposed in the literature to prove equilibrium existence in infinite horizon sequential economies. In this note, we characterize this assumption in terms of asymptotic properties on inter-temporal discount factors.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Department of Economics PUC-Rio (Brazil) in its series Textos para discussão with number 555.
Date of creation: Jan 2008
Date of revision:
Contact details of provider:
Postal: Rua Marquês de São Vicente, 225, 22453-900 Rio de Janeiro, RJ
Phone: 021 35271078
Fax: 021 35271084
Web page: http://www.econ.puc-rio.br
More information through EDIRC
Uniform impatience; inter-temporal discounting. JEL Codes: D50; D52.;
Find related papers by JEL classification:
- int - - - - - -
- dis - - - - - -
- JEL - Labor and Demographic Economics - - - - -
- Cod - Mathematical and Quantitative Methods - - - - -
- D50 - Microeconomics - - General Equilibrium and Disequilibrium - - - General
- D52 - Microeconomics - - General Equilibrium and Disequilibrium - - - Incomplete Markets
This paper has been announced in the following NEP Reports:
- NEP-ALL-2008-04-21 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Laibson, David, 1998. "Life-cycle consumption and hyperbolic discount functions," European Economic Review, Elsevier, vol. 42(3-5), pages 861-871, May.
- Magill, M. & Quinzii, M., 1993.
"Icomplete Markets Over an Infinite Horizon: Long-Lived Securities and Speculative Bubbles,"
9321, Southern California - Department of Economics.
- Magill, Michael & Quinzii, Martine, 1996. "Incomplete markets over an infinite horizon: Long-lived securities and speculative bubbles," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 133-170.
- Hernandez D., Alejandro & Santos, Manuel S., 1996. "Competitive Equilibria for Infinite-Horizon Economies with Incomplete Markets," Journal of Economic Theory, Elsevier, vol. 71(1), pages 102-130, October.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().
If references are entirely missing, you can add them using this form.